# SDR 20000515SH028

- Difficulty date: May 3, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Engine: Garrtt TPE3316
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 31014051
- Part serial: 891991425265
- Condition: Failed
- Location: Gearbox
- Part time: 6,118 hours
- Component part number: 31013002
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR BEARING FAILED 14.7 HOURS AFTER OVERHAUL CAUSING MAJOR FAILURE DAMAGE TO ENGINE.   (X)
